EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 4, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant ps cem fem ps cem right sz 4 (cat# 02-020-11-0340 / (b)(4)); truliant tib fit tray cem sz 4f / 3t (cat# 02-022-45-4030 / (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately ten months post initial right tka, this (b)(6) male patient was experiencing knee pain.Surgeon decided to revise the femoral and tibial components.The patient was revised to exactech knee revision components.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep.Was unable to obtain photos or x-rays.The devices are not available for evaluation due to implants hazardous for being in patients' body.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) as reported, approximately ten months post initial right tka, this 55 y/o male patient was experiencing knee pain.Surgeon decided to revise the femoral and tibial components.The patient was revised to exactech knee revision components.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep.Was unable to obtain photos or x-rays.The devices are not available for evaluation due to implants hazardous due to being in patients' body.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision for cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.